# SDR AALA202207063598

- Difficulty date: June 28, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 58,962 hours, 35,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2593
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 58,964 hours, 35,273 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT SIGN LIGHTS WON'T SHUT OFF. **SUPPLEMENTAL REPORT FOR AALA202206293598: REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.** (CLOSED)
